# SDR DL76G060988

- Difficulty date: November 25, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 67,180 hours, 15,247 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Control Unit
- Part number: 734285
- Part serial: 2021
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT UTIL BUSS DROPPED OFF AFTER STARTING LT ENG.  REPLACED ELEC SYST CONTRL PNL AND BPCU PER THE M/M.  OPS CKS OK.
